# SDR A6WA202111197978

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008183
- Part serial: NSN
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS DENT WITH A GOUGE .500"L X .300"W X .015"D AT FS 621, LBL  9.5 TO LBL 18.00, AND 2.0" ABOVE WL 73.50.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED GOUGE FROM DENTED AREA. GOUGE MEASURES: .250"L X .050"W X .013"D. CUTOUT DAMAGED AREA (.350" DIAMETER). FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER (3.0" DIA) OUT OF 2024-T3 .050" MATERIAL. INSTALLED REPAIR DOUBLER (3.0" DIA) TO REPAIR AREA ON AFT PRESSURE BULKHEAD AT FS 621, LBL 9.5 TO  LBL 18.00, AND 2" ABOVE WL 73.50. HFEC PERFORMED AT REPAIR AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. APPLIED CIC PROTECTION TO REPAIR AREA. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R- 53-61-7748 REV (--) DTD 2021-11-15 AT AERSALE CRS4AER685B ON W/O #003472 CARD #20152.  N432AW  TT: 46,934  TC: 45,528
